# SDR DALA2021092005624

- Difficulty date: February 23, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 66,496 hours, 8,426 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 TIRE TIE BOLT FOUND IMPACTED & STUCK IN OVERWING PANEL, RH MLG BAY. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON R/H WING OVERWING FIXED T/E PANEL ASPER ER/A NO.590238-14. (6924323)
